Displaying similar documents to “Lie ideals and Jordan triple derivations in rings”

A combinatorial approach to singularities of normal surfaces

Sandro Manfredini (2003)

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze

Similarity:

In this paper we study generic coverings of 2 branched over a curve s.t. the total space is a normal analytic surface, in terms of a graph representing the monodromy of the covering, called monodromy graph. A complete description of the monodromy graphs and of the local fundamental groups is found in case the branch curve is { x n = y m } (with n m ) and the degree of the cover is equal to n or n - 1 .

Mapping class group of a handlebody

Bronisław Wajnryb (1998)

Fundamenta Mathematicae

Similarity:

Let B be a 3-dimensional handlebody of genus g. Let ℳ be the group of the isotopy classes of orientation preserving homeomorphisms of B. We construct a 2-dimensional simplicial complex X, connected and simply-connected, on which ℳ acts by simplicial transformations and has only a finite number of orbits. From this action we derive an explicit finite presentation of ℳ.

Hypergraphs with large transversal number and with edge sizes at least four

Michael Henning, Christian Löwenstein (2012)

Open Mathematics

Similarity:

Let H be a hypergraph on n vertices and m edges with all edges of size at least four. The transversal number τ(H) of H is the minimum number of vertices that intersect every edge. Lai and Chang [An upper bound for the transversal numbers of 4-uniform hypergraphs, J. Combin. Theory Ser. B, 1990, 50(1), 129–133] proved that τ(H) ≤ 2(n+m)/9, while Chvátal and McDiarmid [Small transversals in hypergraphs, Combinatorica, 1992, 12(1), 19–26] proved that τ(H) ≤ (n + 2m)/6. In this paper, we...